Stopping Xolair

Hi everyone

I am a bit confused at the moment, I have been on xolair now since july 2008. With the first few injections i had quite a rash very fast heartrate and was quite unwell but over all the benfits have been great, i am on a lot of medication anyway but could actually leave the house with out my salbutamol, i still have my bricanyl pump, steroids etc etc. I could do my housework and have a conversation afterwards and almost be a human being again. The injections got better and the reactions less and less.

The last 2 months have been really bad again and yesterday when I was trying to convince my cons to let me come home (still have a pulse of 140+) he announces that we are going to give zolair a break for now as each time it makes me unwell.

I think it is a harsh decision because I do benefit from it. I have gone my longest time without being tubed and ITU is now a fully concious time when i do have to visit (which is less frequent than last year)

I would like to know if any of you have had the same?

How long does it take to wear off?

He did say though if my symptoms return then he will review it again.

Sorry to rant on but just a bit fed up!

oldestnewest

You may also like...